Facebook Twitter Instagram YouTube

Modifications to population rate equations resulting from correlations between collisional and radiative processes

TitleModifications to population rate equations resulting from correlations between collisional and radiative processes
Publication TypeJournal Article
Year of Publication1984
AuthorsBallagh, RJ, Cooper, J
JournalJournal of Physics B: Atomic and Molecular Physics
Volume17
Issue21
Pagination4411 - 4427
Date PublishedFeb-11-1985
ISSN0022-3700
DOI10.1088/0022-3700/17/21/029
Short TitleJ. Phys. B: At. Mol. Phys.